Thread: did i mess my liver up for good?
07-09-2004, 04:46 PM #1
did i mess my liver up for good?
just returned from the doctors, and my liver enzymes are 103. he said that, its supposed to be somewhere around 40. now heres the situation. i take ECA 3 times a week-not 3 times a day. for boosts on my chest days and leg days. with 500 mg caffeine and 1 ephedra tab.only 1.
last month i had a sinus infection, and every day for about 11 or 12 days time, i was takin ibuporfen up the ass. 6 to 8 tabs a day, along with sinus tabs, along with an anti-biotic called lavaqiun, along with claritin, and along with flonase. could this be the root of my problems?
i tried takin winny for 2 weeks straight last year, when i didn no anybetter(was a stupid move but whatever, whats done is done) at the doseage of 50 mg ED.
other than that im clean, ive been taking ECA before my heavy bench and leg days for a couple years now at low doseages. i overdosed ONE time on the caffeine/ephedra stack however, when i had a regional powerlifting meet.
07-09-2004, 04:55 PM #2
It could be temporary bro, sometime a medication your taking or evn supplements sometimes make the liver values look stranger! Let your doctor av more tests perfrmed to check for liver infections or conditions and evaluate if you have any symptoms.
One time i had some wierd liver value and the doctor was panicing like i was going to die and he performed so many more tests...i'm still alive and had never donw gear when i was tested!
07-09-2004, 05:00 PM #3
ya i got more blood tests to do come monday morning.i just hope i didnt mess somethin up for good.
07-09-2004, 05:22 PM #4Anabolic Member
- Join Date
- Jun 2004
why could'nt your dr. give you answers? Taking ibuprofen 8 tabs for 12 days. Yes ,it could affect liver values. Not sure about the anti-biotic but the nasal ones no. The liver has the unique ability to self heal as long as not to much damage has been done. There are certain cells (Cant remember there name) if damaged cannot heal. I suspect you should be fine . When you turn yellow/ juandice then it is more serious.
07-09-2004, 05:29 PM #5
[QUOTE=itsallmental]last month i had a sinus infection, and every day for about 11 or 12 days time, i was takin ibuporfen up the ass. 6 to 8 tabs a day, [QUOTE]
Theres your problem bro, your supposed to swallow thos not stick them up you ass. My liver would be ****ed up too if I was doing that, hows your prostate?...j/k. good luck w/ that bro.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)